# SDR 2006UALA02369

- Difficulty date: December 14, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 51,471 hours, 18,933 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STA 600-640 STR 16L-17L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED LEFT FUSELAGE SKIN STA 600 REPAIR ACP STA 600-640 STRINGER - LOCATION OF REPAIR BS 602-642 STR 17L.
